# SDR QXEA200700553

- Difficulty date: April 5, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,746 hours, 9,062 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - NOSE RADOME HAS EVIDENCE OF LIGHTNING STRIKE BURN THROUGH WITH DISBONDING ON INTERNAL SURFACE.  REPAIRED IAW SRM 53-81-80.
